MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO; GUIDE WIRE

ASAHI INTECC GLADIUS MONGO; GUIDE WIRE
Catalog Number PP18R304S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Accessed the posterior tibial artery and attempted to cross retrograde fashion.Unsuccessful so we stuck antegrade common femoral artery and attempted to cross is that fashion.Tried to engage the medial tract of the proximal cap and the wire twisted around itself.At that point we removed the wire and noticed there was still some of the tip of the navicross.We removed the navicross and pushed the remaining portion of the wire out of the catheter and you could see the act fall apart on the table.No parts remained in the patients body after the procedure.Continued with the procedure and crossed lesion and treated and had a successful case.

Brand Name
GLADIUS MONGO
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key19160959
Report Number3004718255-2024-00328
Device Sequence Number7455846
Product Code DQX
UDI-Device Identifier04547327143219
UDI-Public(01)04547327143219(17)260731(10)230807A211
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2024
Report Date (Section F) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue NumberPP18R304S
Device Lot Number230807A211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/10/2024
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer04/23/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/22/2024